Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 33(3_4); May 2015
1.
VECTOR OPTIMIZATION INVOLVING GENERALIZED SEMILOCALLY PRE-INVEX FUNCTIONS

GUPTA, SUDHA;SHARMA, VANI;CHAUDHARY, MAMTA;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 235-246
2.
EXPLICIT MINIMUM POLYNOMIAL, EIGENVECTOR AND INVERSE FORMULA OF DOUBLY LESLIE MATRIX

WANICHARPICHAT, WIWAT;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 247-260
3.
TRAVELING WAVE SOLUTIONS TO THE HYPERELASTIC ROD EQUATION

MOON, BYUNGSOO;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 261-273
4.
EXISTENCE OF SOLUTION FOR IMPULSIVE FRACTIONAL DYNAMIC EQUATIONS WITH DELAY ON TIME SCALES

GAO, ZHI-JUAN;FU, XU-YANG;LI, QIAO-LUAN;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 275-292
5.
ROUGH ANTI-FUZZY SUBRINGS AND THEIR PROPERTIES

ISAAC, PAUL;NEELIMA, C.A.;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 293-303
6.
ON THE SPECIAL VALUES OF TORNHEIM'S MULTIPLE SERIES

KIM, MIN-SOO;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 305-315
7.
TOPOLOGICAL CHARACTERIZATION OF CERTAIN CLASSES OF ALMOST DISTRIBUTIVE LATTICES

RAFI, N.;RAO, G.C.;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 317-325
8.
GLOBAL EXISTENCE OF SOLUTIONS FOR A SYSTEM OF SINGULAR FRACTIONAL DIFFERENTIAL EQUATIONS WITH IMPULSE EFFECTS

LIU, YUJI;WONG, PATRICIA J.Y.;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 327-342
9.
TAIL ASYMPTOTICS FOR THE QUEUE SIZE DISTRIBUTION IN AN MX/G/1 RETRIAL QUEUE

KIM, JEONGSIM;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 343-350
10.
A QUADRATIC INTEGRAL EQUATION IN THE SPACE OF FUNCTIONS WITH TEMPERED MODULI OF CONTINUITY

PENG, SHAN;WANG, JINRONG;CHEN, FULAI;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 351-363
11.
THE ZAGREB INDICES OF BIPARTITE GRAPHS WITH MORE EDGES

XU, KEXIANG;TANG, KECHAO;LIU, HONGSHUANG;WANG, JINLAN;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 365-377
12.
A NEW PROOF TO CONSTRUCT MULTIVARIABLE GEOMETRIC MEANS BY SYMMETRIZATION

KIM, SEJONG;PETZ, DENES;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 379-386
13.
SMOOTHING APPROXIMATION TO l1 EXACT PENALTY FUNCTION FOR CONSTRAINED OPTIMIZATION PROBLEMS

BINH, NGUYEN THANH;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 387-399
14.
A MODIFIED PROXIMAL POINT ALGORITHM FOR SOLVING A CLASS OF VARIATIONAL INCLUSIONS IN BANACH SPACES

LIU, YING;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 401-415
15.
SOLVING OPERATOR EQUATIONS Ax

LEE, SANG KI;KANG, JOO HO;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 417-424
16.
TWO POINT FRACTIONAL BOUNDARY VALUE PROBLEM AT RESONANCE

GUEZANE-LAKOUD, A.;KOUACHI, S.;ELLAGGOUNE, F.;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 425-434
17.
APPROXIMATELY QUINTIC MAPPINGS IN NON-ARCHIMEDEAN 2-NORMED SPACES BY FIXED POINT THEOREM

KIM, CHANG IL;JUNG, KAP HUN;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 435-445
18.
BOUNDEDNESS IN NONLINEAR PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS

GOO, YOON HOE;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 447-457
19.
INT-SOFT POSITIVE IMPLICATIVE FILTERS IN BE-ALGEBRAS

PARK, JUNG HEE;KIM, YOUNG HEE;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 459-467
20.
SOME PROPERTIES OF (m, n)-POTENT CONDITIONS

CHO, YONG UK;
Journal of applied mathematics & informatics, vol. 33, iss. 3_4, 2015, pp. 469-474